# SDR R61A201407170883

- Difficulty date: July 17, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 23,085 hours, 17,501 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: 17069776003
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FWD CARGO DOOR SEAL RETAINER AT LOWER AFT CORNER HAS 1" CRACK.  MX R & R FWD CARGO DOOR SEAL RETAINER AT LOWER AFT CORNER IAW SRM 51-40-02,51-41-02 FILLET SEALED IAW SRM 51-21-02 RESTORED TOP COAT AND REPLACEMENT FASTENERS IAW SRM 51-23-06. PN 170-69776-003 SUPPORT.
